# SDR ASAA2025081260083

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 76,236 hours, 40,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO CLOSE. GROUNDED - YES. FA REPORTS L1 DOOR HANDLE BINDING WHEN TRYING TO CLOSE. PERFORMED L1 FWD DOOR SYSTEM TEST REF AMM 52-11-00-700-804 L1 DOOR FAILS DOOR CLOSE TORQUE. WILL NOT CLOSE AT 1000 IN LB OF FORCE. L1 DOOR BINDING DUE TO LACK OF GREASE, GREASED L1 DOOR REF AMM 12-25-11-640-801 & ACCOMPLISHED DOOR SYSTEM TEST TESTED GOOD. DOOR OPERATES SMOOTHLY NO BINDING CLOSES AT 600 IN POUNDS. REF AMM 52-11-00-700-804.
